# SDR SWAA2025080797550

- Difficulty date: August 2, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,027 hours, 34,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING UPPER EMERGENCY EXIT LIGHT INOPERATIVE.  ] REPLACED FUSES AND PERFORMED GOOD TEST RIGHT SIDE OVERWING UPPER EMERGENCY EXIT LIGHT (M1669) IAW AMM 33-51-06-960-804.
